Is it best to take the meds at night or in the morning? I take mines at 9:00am everyday
Taking it in the morning is fine. Headache and diarrhea are not uncommon side effects and will subside over the next week to 2 weeks. It will take upwards of a month to reach max effectiveness so be patient. You may experience other side effects, but most are transient and will gradually get better over the next couple of weeks.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jul 2011 • 3 answers
Posted 28 Mar 2013 • 1 answer
Started on 5 mg.of lexapro and puts me in an awful mood along with more anxiety feeling. Only the 2?
Posted 13 Dec 2015 • 2 answers
Posted 28 Jul 2016 • 1 answer
Posted 9 Sep 2016 • 0 answers